Jump to content
Important Survey - Please Participate ×

Remeron stopped working


[Ia...]

Recommended Posts

So now I am 6 weeks out off of benzos and Im getting some of the same W/D issues coming up again full force, I have been taking remeron for my insomnia for a month, it was working well and I could tell my insomnia was less as time was going by, I am on 6.8 of remeron.  My insomnia is getting back to where it was a month ago and my heart rate is doing weird stuff again just like then.  I am in a spot because now I am not sleeping and completely dependent on remeron.  I am not sure what to do, taking a bit more remeron back to 7.5 or just continue weening off of it which will take a while and I probably wont sleep. I am moving across the country come end of November so I got to regulate somehow.

 

It really sucks being on a sleep drug that is not working now and as well puts me in a horrible fog and zombie state the next day.  All this and it is not working well. 

 

My Pdoc doesn't seem to get what I am going through with the Benzo W/D and now the remeron issue, I cant add another drug yet or Ill just be useless.

Link to comment
Share on other sites

So now I am 6 weeks out off of benzos and Im getting some of the same W/D issues coming up again full force, I have been taking remeron for my insomnia for a month, it was working well and I could tell my insomnia was less as time was going by, I am on 6.8 of remeron.  My insomnia is getting back to where it was a month ago and my heart rate is doing weird stuff again just like then.  I am in a spot because now I am not sleeping and completely dependent on remeron.  I am not sure what to do, taking a bit more remeron back to 7.5 or just continue weening off of it which will take a while and I probably wont sleep. I am moving across the country come end of November so I got to regulate somehow.

 

It really sucks being on a sleep drug that is not working now and as well puts me in a horrible fog and zombie state the next day.  All this and it is not working well. 

 

My Pdoc doesn't seem to get what I am going through with the Benzo W/D and now the remeron issue, I cant add another drug yet or Ill just be useless.

 

I can totally relate to/understand your situation. I am so completely stressed out by the fact that the 3.7 mgs of remeron I am on is NOT helping at all, and yet I can't get off or I suffer immeasurably with withdrawal symptoms. My body simply cannot withstand any more stress.

It's the anxiety and stress of this whole process that has weakened my body so much that my very, very tolerable fibro symptoms have escalated out of control.

What to do?

Well.....I thought I had a plan and I was going to cross over to trazodone. That plan is not working. I too got a jewelry scale and started adding 6.25 mgs trazodone to my 3.7 remeron. Done this for 1 week now. The plan is failing BIG TIME!

So..oo where are we? As I said on the support forum for remeron, I truly think you will be fine. You have taken benzos and remeron for SUCH a short period of time. Problem is, it won't happen overnight.

Me? I think I'm going to up my remeron till I can talk to my Doctor. How much can a person take?

I guess I responded to give you reassurance that you share in a good position for healing, but don't rush and expect changes too quickly.

Wishing you well,

seashell

Link to comment
Share on other sites

So now I am 6 weeks out off of benzos and Im getting some of the same W/D issues coming up again full force, I have been taking remeron for my insomnia for a month, it was working well and I could tell my insomnia was less as time was going by, I am on 6.8 of remeron.  My insomnia is getting back to where it was a month ago and my heart rate is doing weird stuff again just like then.  I am in a spot because now I am not sleeping and completely dependent on remeron.  I am not sure what to do, taking a bit more remeron back to 7.5 or just continue weening off of it which will take a while and I probably wont sleep. I am moving across the country come end of November so I got to regulate somehow.

 

It really sucks being on a sleep drug that is not working now and as well puts me in a horrible fog and zombie state the next day.  All this and it is not working well. 

 

My Pdoc doesn't seem to get what I am going through with the Benzo W/D and now the remeron issue, I cant add another drug yet or Ill just be useless.

 

I can totally relate to/understand your situation. I am so completely stressed out by the fact that the 3.7 mgs of remeron I am on is NOT helping at all, and yet I can't get off or I suffer immeasurably with withdrawal symptoms. My body simply cannot withstand any more stress.

It's the anxiety and stress of this whole process that has weakened my body so much that my very, very tolerable fibro symptoms have escalated out of control.

What to do?

Well.....I thought I had a plan and I was going to cross over to trazodone. That plan is not working. I too got a jewelry scale and started adding 6.25 mgs trazodone to my 3.7 remeron. Done this for 1 week now. The plan is failing BIG TIME!

So..oo where are we? As I said on the support forum for remeron, I truly think you will be fine. You have taken benzos and remeron for SUCH a short period of time. Problem is, it won't happen overnight.

Me? I think I'm going to up my remeron till I can talk to my Doctor. How much can a person take?

I guess I responded to give you reassurance that you share in a good position for healing, but don't rush and expect changes too quickly.

Wishing you well,

seashell

 

Thanks so much for the reply, yeah it is a sucky place to be, my head is an absolute mess and I think most of it is coming from remeron.  I am so exhausted and my heart decded to go back into overdrive again which does not help. 

 

Sorry your plan didn't work out, atleast ya tried.  I am thinking going back on 7.5 vs the 6.8 as a bit higher might be the key to get me sleeping again, not sure why my insomnia ramped up again so harsh, it is always there but now I can feel it, really feel it.

 

 

Link to comment
Share on other sites

×
×
  • Create New...